# SDR HALA2017021000026

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33466
- Aircraft time: 53,500 hours, 9,699 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L AFT FUEL PUMP EICAS MESSAGE AFTER PUSH RETURN TO GATE. FOUND LT AFT FUEL PUMP BREAKER OUT, RESET AND OPS CK OK, PUMP PRESS OK AND BREAKER STAYED SET OK TO CONT.
